# SDR ASAA2013100596116

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 1,676 hours, 550 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09128
- Condition: Malfunctioned
- Location: Autothrottle
- Part time: 1,562 hours, 506 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT ARM.  ACFT GROUNDED.  VERIFIED ASM-1 FAULTS ON A/T FLT FAULT HISTORY.  REMOVED & REPLACED ASM -1 REF MM 22-31-91, ASM-1. OPS NORMAL REF SAME MM AND SERVO MOTOR TEST.
